On the exact solutions of the Dirac equation with a novel angle-dependent potential


Berkdemir C., CHENG Y.

PHYSICA SCRIPTA, vol.79, no.3, 2009 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1088/0031-8949/79/03/035003
  • Title of Journal : PHYSICA SCRIPTA

Abstract

We study the problem of the relativistic motion of a 1/2-spin particle in an exactly solvable potential, which consists of the harmonic oscillator potential plus a novel angle-dependent potential,